Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Elysium1311

ACV causing acne?

i have had some serious breakouts in the last two weeks. the only thing different that i have been doing is using ACV for my red marks. I started about a week before the breakouts. Should I stop?

Share this post


Link to post
Share on other sites
Guest OnlyJoe

if your using a product neat, then its not diluted

Share this post


Link to post
Share on other sites

i tried the acv method too 2 pt water 1 pt acv, but i noticed tat it causes the jaw of my face to break out real bad n i stopped using it. but different ppl have different skin sensitivity, it breaks me out really badly but it does not appear to b so for others on this board.

Share this post


Link to post
Share on other sites

ACV dries and irritates your skin if you apply it undiluted to your skin. Only apply it undiluted to the spots with your finger or Q-tips. You can dilute it with water and use it as a toner.

It makes my skin supersoft and smooth i use bath gloves soaked in diluted AVC to exfoliate my skin. I also experienced initial breakout with ACV on the first week but things seem to get better on the 2nd week

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×